# SDR REXA2016062901333

- Difficulty date: June 29, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 546-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK NR 7 HAS CORROSION FROM BS 546 TO 559+28.  REMOVED & REPLACED THE SEAT TRACK AMM 53-00-11.
